# SDR VNAA2015081800028

- Difficulty date: August 18, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 25,713 hours, 25,849 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Worn
- Location: Latch Mechanism
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SERVICE DOOR AMBER MESSAGE ON CLIMBOUT.  ACFT NOT PRESSURIZING NORMALLY.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R GALLEY SERVICE DOOR LATCH MECHANISM IDLER SHAFT BEARING AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
